# SDR SWAA2022042786926

- Difficulty date: March 23, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5211U2
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED AROUND FASTENER HOLE AT B.S.270 +3 B.L. 0' WL. 208. / [01] REMOVED DAMAGE INTERCOSTAL AT STA 270+3';B.L 0';WL.208 AS PER B737-700 REF SRM 51-40-02-0G-0;[02] VERIFIED STEP # 1;[03] LOCATED AND DRILLED NEW INTERCOSTAL AT STA 270+3';B.L 0';WL.208 AS PER B737-700 REF SRM 51-40-05-0G-0.;[04] VERIFIED 3. OK TO INSTALL NEW INTERCOSTAL.;[05] INSTALLED NEW INTERCOSTAL AT STA 270+3';B.L 0';WL.208 AS PER B737-700 REF SRM 51-40-02-0G-0;DWG #141A5210;[06] REMOVED AND REPLACED INTERCOSTAL AT STA 270+3';B.L 0';WL.208 AS PER B737-700 REF SRM 51-40-02-0G-0.;[07] VERIFIED 5-6.
